Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some new (Hp,Lp) type inequalities of maximal operators of vilenkin-nörlund means with non-decreasing coefficients
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics, Faculty of Exact and Natural Sciences, Tbilisi State University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0001-8211-3671
2015 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 9, no 4, p. 1055-1069Article in journal (Refereed) Published
Abstract [en]

In this paper we prove and discuss some new (Hp,Lp) type inequalities of maximal operators of Vilenkin-Nörlund means with non-decreasing coefficients. We also apply these inequalities to prove strong convergence theorems of such Vilenkin-Nörlund means. These inequalities are the best possible in a special sense. As applications, both some well-known and new results are pointed out

Place, publisher, year, edition, pages
2015. Vol. 9, no 4, p. 1055-1069
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-8329DOI: 10.7153/jmi-09-82ISI: 000368300500004Scopus ID: 2-s2.0-84937409714Local ID: 6d59f13b-5ada-4127-bfa1-cd6c6a94da5eOAI: oai:DiVA.org:ltu-8329DiVA, id: diva2:981221
Note
Validerad; 2015; Nivå 2; 20150812 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Persson, Lars-ErikWall, Peter

Search in DiVA

By author/editor
Persson, Lars-ErikWall, Peter
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Inequalities
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 11 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf